# SDR DALA2019111186553

- Difficulty date: November 7, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 73,243 hours, 18,664 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Fod
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 ARMING LEVER AT DOOR 4R DOES NOT COMPLETELY ENGAGE IN THE RED (ARMED) POSITION. CORRECTIVE ACTION: REMOVED DEBRIS FROM BENEATH GIRT / OPERATED ARM AND DISARM HANDLE WITH SUCCESSFUL LIGHT , ALONG WITH GIRTBAR ENGAGEMENT. (6349960)
